# SDR R61A2021120400978

- Difficulty date: December 4, 2021
- Submitted: December 4, 2021
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 34,731 hours, 27,035 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: 17066280001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FR 80-81 STGR 28R HAS CORROSION AROUND LIGHTNING HOLE OB SIDE. REMOVED CORRODED FR 80-81 STGR 28R BEAM. REF: SRM 51-40-08. INSTALLED NEW FR 80-81 STGR 28R BEAM. REF: SRM 51-40-08 PN# 170-66280-001. APPLIED SURFACE PROTECTION ON FR 80-81 STGR 28R BEAM. REF: SRM 51-23-05 AND 51-23-06
